Journal of Pediatrics Review

Published by: Kowsar

Management of childhood constipation

Hassan Karami 1 and Leila Shokohi 2 , *
Authors Information
1 Department of Pediatric Gastroenterology, Faculty of Medicine, Mazandaran University of Medical Sciences, Sari, Iran
2 Vice Chancellor for Research and Technology Office, Mazandaran University of Medical Sciences, Sari, Iran
Article information
  • Journal of Pediatrics Review: January 31, 2013, 1 (1); 37-43
  • Published Online: January 31, 2013
  • Article Type: Review Article
  • Received: July 02, 2012
  • Revised: October 13, 2012
  • Accepted: June 10, 2013

To Cite: Karami H, Shokohi L. Management of childhood constipation, J Pediatr Rev. 2013 ;1(1):37-43.

© 0, Journal of Pediatrics Review. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License ( which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
  • 1. References are available in the PDF.
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .
Readers' Comments